1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

addicted to loperamide. help!!!!

Discussion in 'Other drug addiction' started by help hope, May 19, 2017.

  1. help hope

    help hope Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    May 19, 2017
    23 y/o from Alaska, United States
    So about 7 months ago I had been clean off opiates and methamphetamine for almost 2 years. I decides I didn't want to go back to any street drugs but read online that loperamide (anti diarrheal) coild give you the same feeling as an opiate at large doses. Desperate and depressed, I tried it. Before I knew it I was hiding it from my whole family, my boyfriend which has caught me a few times and totally hurt by this. I am taking a dose of about 60 pills a day (120 mg) and have tried cold turkey and its just as bad or WORSE than coming off opiates! Sweats, anxiety, depression, muscle s burning, insomnia, I tried to sweat it out but I just could not do it it was terrible. I dont have access to other drugs that would help such as benzos, so I need some advice on tapering down, over the counter drugs that may help? I want to be off of this stuff I am sick of relying on it to get by!!!! I have a life to live and a beautiful baby girl that needs me!
     
  2. Kathy1221

    Kathy1221 Silver Member Donating Member

    Reputation Points:
    510
    Messages:
    481
    Joined:
    Mar 30, 2017
    from Somewhere over the rainbow
    CBS News: "Excessive doses of Imodium A-D can lead to heart problems, kidney and liver failure, and even death." I had to look up loperamide to understand why anyone would take it, but that's just a sign of being part of the ignorant public. I would really consider talking to a doctor and confessing how much you have been taking, Just the little I read says that the side effects can be serious. I'm sorry you are having to go through this and I hope that you find something that works.
     
  3. RatchetJaw420

    RatchetJaw420 Newbie

    Reputation Points:
    95
    Messages:
    83
    Joined:
    Mar 5, 2013
    24 y/o from Red Deer, Alberta
    I totally agree with @Kathy1221....you seriously need to talk to a doctor and be completely honest with them. I have done a bit of research on recreational use of Immodium and it is NOT pretty :( from the research I've done, I believe it is far more dangerous than huffing computer duster or freon o_O I would strongly suggest you talk to a doctor, and possibly also discuss an in patient rehabilitation program for 2-3 months? Please seriously think about it because I believe it would be a fail proof way of getting off of this nasty chemical and get back to living your life and watching your daughter grow up :) think about her! She reallyyy needs you and would be forever tainted if you were to die from abusing this chemical :'( talk to a doctor as soon as you can please and seriously think about discussing a 2-3 month in patient program with him, if not for you...for your daughter :) I wish you the best of luck in your battle with addiction!!! If you truly want something...nothing can stop you from obtaining it :) have a great day!
     
  4. help hope

    help hope Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    May 19, 2017
    23 y/o from Alaska, United States
    I cant go to a program like that because I have to maintain my job to take care of the household. I have only been taking 25 a day now for the past 3 days and although its rough (im slowly coming off of them) anyone know of anything that would help with the withdrawal symptoms?
     
  5. RatchetJaw420

    RatchetJaw420 Newbie

    Reputation Points:
    95
    Messages:
    83
    Joined:
    Mar 5, 2013
    24 y/o from Red Deer, Alberta
    Than an out patient program might be some thing to think about maybe? As far as withdrawal symptoms, I don't know what you have access to but if you can get a doctors appointment soon or go to a walk in clinic, get prescribed clonidine. It works WONDERS for opiate withdrawals!! I've detoxed off of heroin a few times using it and it works almost as good as using benzos for opiate withdrawals!!
     
  6. Hopefloats

    Hopefloats Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    May 23, 2017
    from Georgia, United States
    Help Hope - I am right here with you! I am addicted to Loperamide and tapering and withdrawing. Hope you are doing okay! Big hugs
     
  7. ladywolf2012

    ladywolf2012 Titanium Member Donating Member

    Reputation Points:
    5,095
    Messages:
    3,547
    Joined:
    Oct 28, 2012
    67 y/o from Foothills of Arizona
    I have no personal experience with it but I am just writing to second the notion of the prescription medication Clonodine for opiate withdrawal symptoms. Oddly enough, it is a blood pressure medication, but it seems to work brilliantly to take away a lot of the really yucky symptoms. The same is true of the benzodiazepines like Lorazepam and Clonazepam, but you must be much more careful of them as they are highly addictive themselves. But a few "benzos" used for anxiety, restless leg syndrome, and insomnia can be very useful for opiate withdrawal too. Both are by prescription, so you would have to see a doctor and maybe level about the reason that you want these drugs...
     
  8. Wurfgurf

    Wurfgurf Mercury Member

    Reputation Points:
    50
    Messages:
    35
    Joined:
    Aug 24, 2013
    from U.S.A.
    Go to dr, tell him/her you have ibs with diarrhea, (read up on ibs before you just waltz in there with the claim) and tell dr that u heard great thing about a new drug viberzi. It's somewhat similar to loperamide, but instead of pretending you are high, you ACTUALLY GET HIGH! It's a schedule iv drug in US, so don't make your visit sound like a druggies, eg, "hi doc, I've got diarrhea, you got any good stuff, stuff that gets me constipated like opium" (ok, maybe a lame example, but if u don't get Th gist, I mean don't sound drug oriented, and DONT tell them the truth, unless you want a script of suboxone, in which case go to suboxone.org and enter your postal code (zip code in US). Wish I had the god miracle info for you but sorry, I'm just a stone cold druggy. God bless